IJPAM: Volume 66, No. 2 (2011)

THE CONICAL HELIX STRIP IN $E^{3}$

Filiz Ertem Kaya$^1$, Y. Yayli$^2$, H. Hilmi Hacisalihoglu$^3$
$^{1,2}$Department of Mathematics
Faculty of Sciences
Ankara University
Tandogan, Ankara, 06100, TURKEY
$^1$email: fertem@science.ankara.edu.tr
$^3$Department of Mathematics
Faculty of Sciences and Arts
Bilecik University
Bilecik, TURKEY


Abstract.In this paper we give a definition of the conical helix strip in $E^{3}$and we give a characterization about conical helix strip.

Received: October 6, 2010

AMS Subject Classification: 14H45, 14H50, 53B30, 53C50

Key Words and Phrases: helix, curvature functions, strip, conic, conical helix strip

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 66
Issue: 2